Skip to content
My WebMD Sign In, Sign Up
Has This Happened To Anyone Else?
avatar
dimples726 posted:
I have been on prilosec 20mg for almost a year. My doctor put me on it because I had symptoms of acid reflux. As months went by, my symptoms seemed to get worse, ie: pain in the upper right and left side of my stomach, loss of voice. She had me get an endoscope and the results showed very mild acid reflux and she told me to stop taking the prilosec. Right before I stopped, I developed ringing in my ears, mild headaches, weakness in arms and legs, fatigue, pain on one side of my jaw, fever, shaking, lightheadedness and dizziness. After more than a week off of the medicine I still have these symptoms. I feel less heartburn unless I eat something greasy.
I was just wondering if this had happened to anybody else. And is it due to the long term effect of taking prilosec?
Reply


Spotlight: Member Stories

Hi! I'm a 24 year old female with Interstitial Cystitis, for which I have an InterStim Unit. I was diagnosed in November of 2008 after having 3 su...More

Helpful Tips

How I relieved my Chest Pain (GERD, Acid Reflux, Heartburn)
For those who don't want to read, just scroll all the way down to see how I relieved my severe chest pain. Then, you can read the rest of ... More
Was this Helpful?
8 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.